# SDR SIMA20181204006

- Difficulty date: December 4, 2018
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 35,578 hours, 25,788 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD AVIONICS BAY, STRINGER 25R HAS AREAS OF CORROSION BETWEEN FS280-FS295.  (AREAS MARKED IN RED GREASE PENCIL).-C/A-COMPLETE:RAR'D STR 25R FROM FS280-FS333 IAW SRM 51-42-06 AND SRM 51-42-20.
